MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD HI GUARD ULTRA FULL COVERAGE BOOT XL; PROTECTIVE APPAREL

O&M HALYARD, INC. HALYARD HI GUARD ULTRA FULL COVERAGE BOOT XL; PROTECTIVE APPAREL
Model Number 69672
Medical Device Problem Code Device Unsafe to Use in Environment (2918)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
Traction strips coming off the halyard boot covers.Isolated to sterile processing department.No patients were involved, although two staff members have fallen.One went to the emergency room.No medical treatment or admission was required.They hit their head and fell on elbow.
 
Additional Manufacturer Narrative
Incident 2 of 2.The product involved in the event is not available for evaluation.O&m halyard, inc.Is the specification developer and complaint handling establishment of the halyard hi guard ultra full coverage boot xl, part number 69672 contract manufactured by hubei xinxin non-woven co., ltd (fda registration number 3011547453).Supplier corrective action request (scar) was submitted to the manufacturer on april 27, 2026.A follow-up report will be provided upon conclusion of investigation and response by the contract manufacturer.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
HALYARD HI GUARD ULTRA FULL COVERAGE BOOT XL
Common Device Name
PROTECTIVE APPAREL
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
HUBEI XINXIN NON-WOVEN CO., LTD
taizihu industrial park
pengchang town xiantao
hubei, china
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key25080102
Report Number3014421917-2026-00009
Device Sequence Number10313903
Product Code FXP
UDI-Device Identifier30680651696725
UDI-Public30680651696725
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number69672
Device Catalogue Number991069672
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer07/09/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date07/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown